# SDR IXXA10SMN072S

- Difficulty date: June 19, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,787 hours, 19,305 cycles
- Engine: Pwa JT3D3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 75,787 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT WING NR 4 STUB WING LOWER SKIN CRACKED.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSP.  NO DISCREPANCY FOUND.  FABRICATED NEW SKIN, EXTERNAL DOUBLERS AND INTERNAL DOUBLERS.  PERFORMED HEAT TREATMENT. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FORM 8110-3,  DWG ED-5190, SRM 51-1-20D,   NDT SPM PART 06-10-01-001, SRM 51-1-1, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
